Ask The Doctor > Pending > Black vaginal bleeding on implanon

Black vaginal bleeding on implanon

Patient: I have been on the contraceptive implant for 7 months and had no bleeding since started. Before this I was on the depo shot but it caused me to bleed after sex so was changed to I plan on which solved this issue. For past 2 months I’ve had thick discharge and I mean reeeeally thick and now for past three weeks started bleeding. I am concerned because the blood is black. I have never seen blood this dark before and am worrying as it has gone on for three weeks with no change. There is no risk of a sti . thanks

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment